MathSciNet Relay Station
MathSciNet bibliographic data
MR1806731 (2002f:16039) 16G99 (20G05 57M12)
König, Steffen; Xi, Changchang A characteristic free approach to Brauer algebras. Trans. Amer. Math. Soc. 353 (2001), no. 4, 1489–1505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement